On $L_1$-weak ergodicity of nonhomogeneous continuous-time Markov‎ ‎processes

Document Type : Research Paper


International Islamic University of Malaysia


‎In the present paper we investigate the $L_1$-weak ergodicity of‎
‎nonhomogeneous continuous-time Markov processes with general state‎
‎spaces‎. ‎We provide a necessary and sufficient condition for such‎
‎processes to satisfy the $L_1$-weak ergodicity‎. ‎Moreover‎, ‎we apply‎
‎the obtained results to establish $L_1$-weak ergodicity of quadratic‎
‎stochastic processes‎.


Main Subjects

Volume 40, Issue 5 - Serial Number 5
October 2014
Pages 1227-1242
  • Receive Date: 04 October 2011
  • Revise Date: 17 January 2013
  • Accept Date: 16 April 2014
  • First Publish Date: 01 October 2014